1 | Solutionof the problem of current distribution in a magnetohydrodynamic channelwith permeable electrodes at tensor character of conductivity of the flowing medium : PMM vol. 32, no. 3, 1968, pp. 353-359 | Pages 355-361 | Iu. P. Emets |
2 | Optimizationof one-dimensional flows, when one of the characteristic velocities passes continuously through zero : PMM vol. 32, no. 3, 1968, pp. 360-368 | Pages 362-370 | F. A. Slobodkina |
3 | Some three-dimensional gas flows adjacent to regions of rest : PMM vol. 32, no. 3, 1968, pp. 369-380 | Pages 371-381 | A. F. Sidorov |
4 | Non - newtonian hydromechanics of disperse systems : PMM vol. 32, no. 3, 1968, pp. 381-392 | Pages 382-393 | Iu. A. Buevich |
5 | Fundamental solution of an unsteady transport equation in solid geometry : PMM vol. 32, no. 3, 1968, pp. 393-400 | Pages 394-401 | V. M. Kochetkov |
6 | Asymptoticsolution of a class of integral equations encountered in the investigation of mixed problems of the mathematical physics for regions with cylindrical boundaries : PMM vol. 32, no. 3, 1968, pp. 401-413 | Pages 402-413 | V. M. Aleksandrov, A. V. Belokon' |
7 | Construction of green's function in terms of green's function of lower dimension : PMM vol. 32, no. 3, 1968, pp. 414-420 | Pages 414-420 | V. L. Indenbom, S. S. Orlov |
8 | Expansionof an arbitrary function into an integral in terms of associated spherical functions : PMM vol. 32, no. 3, 1968, pp. 421-427 | Pages 421-427 | N. N. Lebedev, I. P. Skal'skaia |
9 | Correlation theory of precritical deformations of thin elastic shells : PMM vol. 32, no. 3, 1968, pp. 428-434 | Pages 428-434 | V. V. Bolotin, B. P. Makarov |
10 | Nonstiffness of a nonshallow spherical dome : PMM vol. 32, no. 3, 1968, pp. 435-444 | Pages 435-445 | L. S. Srubshchik |
11 | Motion of a rigid stamp on the boundary of a viscoelastic half-plane : PMM vol. 32, no. 3, 1968, pp. 445-453 | Pages 446-455 | L. A. Galin, A. A. Shmatkova |
12 | Bending of a strip : PMM vol. 32, no. 3, 1968, pp. 454-457 | Pages 456-460 | V. V. Kopasenko |
13 | Problem of extension of an elastic space containing a plane annular slit : PMM vol. 32, no. 3, 1968, pp. 458-462 | Pages 461-466 | B. I. Smetanin |
14 | Elasto-plasticproblem for a sheet weakened by a doubly periodic system of circular holes : PMM vol. 32, no. 3, 1968, pp. 463-467 | Pages 467-471 | L. M. Kurshin, I. D. Suzdal'nitskii |
15 | Asymptotic study of the two-dimensional problem of elastic impact of bars : PMM vol. 32, no. 3, 1968, pp. 467-471 | Pages 472-476 | M. A. Malkov |
16 | Therelations on surfaces of stress discontinuity in three-dimensional perfectly rigid-plastic bodies : PMM, vol. 32, no. 3, 1968, pp. 472-477 | Pages 477-483 | G. I. Bykovtsev, D. D. Ivlev, Iu. M. Miasniankin |
17 | Convective instability of horizontal fluid layers bound by thermal interaction : PMM vol. 32, no. 3, 1968, pp. 479-481 | Pages 484-488 | G. Z. Gershuni, E. M. Zhukhovitskii |
18 | Exact solutions of certain convection problems : PMM vol. 32, no. 3, 1968, pp. 482-487 | Pages 489-495 | V. L. Katkov |
19 | On one pboblem of filtration with a limit gradient allowing an exact solution : PMM vol. 32, no. 3, 1968, pp. 487-492 | Pages 496-502 | V. M. Entov |
20 | Invarianttransformation of Euler equations for plane steady flows of a perfect compressible fluid : PMM vol. 32, no. 3, 1968, pp. 493-494 | Pages 503-505 | S. V. Pan'ko |
21 | Gas velocity variation in ionizing shock waves the problem of the conductive piston : PMM vol. 32, no. 3, 1968, pp. 495-499 | Pages 506-510 | A. A. Barmin, A. G. Kulikovskii |
22 | Axisymmetric detached flow past a solid of revolution with small captation numbers : PMM vol. 32, no. 3, 1968, pp. 499-501 | Pages 511-514 | Iu. L. Iakimov |
23 | On a plastic shear wave : PMM vol. 32, no. 3, 1968, pp. 502-504 | Pages 514-517 | A. M. Skobeev |
24 | On the stability of steadystate motions : PMM vol. 32, no. 3, 1968, pp. 504-508 | Pages 517-521 | V. V. Rumiantsev |
25 | Bifurcationsof the fixed points of a point transformation under which a root of thecharacteristic polynomial passes through the value ? = ?1: PMM vol. 32,no. 3, 1968, pp. 509-512 | Pages 522-526 | L. A. Komraz |
26 | Some laws of spacecraft orbit control : PMM vol. 32, no. 3, 1968, pp. 513-516 | Pages 527-531 | D. A. Mamatkazin |
27 | Group-invariantproperties of a nonlinear optimally controlled distrihuted-parameter process : PMM vol. 32, no. 3, 1960, pp. 517-521 | Pages 532-536 | V. G. Pavlov, V. P. Cheprasov |
28 | The equations of motion of a body of variable mass in the general theory of relativity : PMM vol. 32, no. 3, 1968, pp. 521-529 | Pages 537-545 | L. A. Rozenberg |
29 | The motion of conservative systems in harmonic force fields : PMM vol. 32, no. 3, 1968, pp. 530-534 | Pages 546-550 | I. M. Belen'kii |
30 | Motion of a body in the case of L.N. Sretenskii : PMM vol. 32, no. 3, 1968, pp. 535-542 | Pages 551-558 | A. M. Kovalev |
31 | Integrating the hamilton - jacobi equation for a certain class of hamiltonians : PMM vol. 32, no. 3, 1968, p. 543 | Pages 559-560 | L. G. Glikman |
32 | Two particular solutions of the problem of motion of a body with a fixed point : PMM vol. 32, no. 3, 1968, pp. 544-548 | Pages 561-565 | B. I. Konosevich, E. V. Pozdniakovich |
33 | Thestructure of the periodic solutions of a quasilinear self-contained system with several degrees of freedom in the case of differing, but partly noncommensurate frequencies : PMM vol. 32, no. 3, 1968, pp. 548-552 | Pages 566-570 | A. P. Proskuriakov |
34 | Contents of next issue | Pages 571-572 | |
35 | Transliteration table. Trignometry and hyperbolic functions | Page 573 | |